# SDR SWAA2023050443610

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 62,817 hours, 32,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED AFT LEFT ENTRY DOOR EMERGENCY LIGHT BULB REF AMM 33-51-04. OPS TEST GOOD.
